Hankel and slant Hankel operators on the Bergman space of the polydisk

Oinam Nilbir Singh, M. P. Singh

Abstract


In this paper, for n ≥ 1, we initiate the notion of Hankel operators on the polydisk Dn and slant Hankel operators on L2(Tn) where Tn denotes the n-torus. We give the necessary and sufficient condition for a bounded operator on L2(Tn) to be a slant Hankel operator and study some algebraic properties of slant Hankel operators. Also, we extend our study on the Bergman space.

Full Text: PDF

Published: 2021-10-29

How to Cite this Article:

Oinam Nilbir Singh, M. P. Singh, Hankel and slant Hankel operators on the Bergman space of the polydisk, J. Math. Comput. Sci., 11 (2021), 8288-8305

Copyright © 2021 Oinam Nilbir Singh, M. P. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS